# SDR ASAA2018041824332

- Difficulty date: April 18, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 17,514 hours, 5,819 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17694406
- Condition: Failed
- Location: Cdu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S CDU DISPLAY IS DARK AND BARELY READABLE,  OCCASIONALLY BECOMES BRIGHT AND THEN RETURNS TO DARK.  ACFT GROUNDED.  REPLACED THE FMCS CDU KEYBOARD, OPS NORMAL IAW AMM 34-61-01-400-801, AND AMM 34-61-01-710-801.
